# SDR CALA2017091003120

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 52,818 hours, 16,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY DOOR SLIDE LIGHT INOP. REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY (M732), REF AMM 33-51-07.  OPS CK GOOD.
